Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Thyroid patient. Took Thyronorm and Calcimax. Instead of Calcimax could I take a calcium tablet?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
I am thyroid patient. Doctor advised me to take Thyronorm 50 mcg in morning & Calcimax 500 mg in the night every day.

My question is instead of taking Calcimax, can I take any other calcium tablet (Eg: Nutrilite product – Cal Mag D)?
Need your suggestion.

Posted Wed, 14 Aug 2013 in Medicines and Side Effects
Answered by Dr. Prasad 4 hours later

Yes, you can take any other alternative calcium supplements. In addition, I always recommend my patients to consider calcium XXXXXXX products such as millets, dairy products, soya bean, almonds / dry fruits, green vegetables (restricted spinach and cabbage/cauliflower) and so on.

Let me know if you need clarifications.

Above answer was peer-reviewed by
Follow-up: Thyroid patient. Took Thyronorm and Calcimax. Instead of Calcimax could I take a calcium tablet? 37 minutes later
Thanks Doctor, I will buy Cal Mag D tablets from Nutrilite. Thanks a lot for you quick response.
Answered by Dr. Prasad 14 minutes later
You are welcome.

Thanks for discussing your concerns with me. Please close this discussion if you have no follow ups.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor